MAUDE Adverse Event Report: ABBOTT VASCULAR, INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR, INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-65-040-120-P6
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
There was a flow-limiting dissection in the distal common femoral artery (cfa) and a 5.5mm x 80 supera stent was deployed.We then went to overlap a 6.5 x 40 supera stent with this.The intended location was for the right common femoral artery in the mid to distal segment.At the point of near complete deployment, the unlocking and unleashing mechanism from the supera shaft was stuck.It did not work.In the process of pulling the carcass of the stent out, the supera stent also migrated north to the aortic bifurcation.We were able to retrieve the distal plastic nose ring of the supera.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR, INC.
26531 ynez rd.
temecula CA 92591
MDR Report Key8581848
Report Number8581848
Device Sequence Number3236747
Product Code NIP
UDI-Device Identifier08717648226229
UDI-Public(01)08717648226229
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2019
Report Date (Section F) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-65-040-120-P6
Device Catalogue NumberS-65-040-120-P6
Device Lot Number8082261
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84
Date Report Sent to FDA04/30/2019